# SDR SIMA20011077

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253720272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND THE LOWER FACE OF FRAME 401, BL 0.0 WERE FOUND TO BE CORRODED BEYOND SRM LIMITS.  MAINTENANCE REPAIRED DAMAGE IAW SAAB STATEMENT 340SDS001437 AND CURRENT SAAB 340 SRM STANDARD PRACTICES.  (M)
